| Model Number |
300-01-15 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
As reported, during impaction phase of the procedure on this (b)(6) y/o male patient, the implant, broach trial, and reamer for a size 15 did not match sizes and surgeon ended up having a subsided stem."specifically trial and real implant." the surgeon had to ream the canal again and broach up a size in order to get implant to fit.Created a stressful situation for surgeon.This created a short delay with no harm to the patient.Patient was last known to be in stable condition following the event.Device to return.
Additional Manufacturer Narrative
Section h10: h3: the size discrepancy reported was likely the result of the stem trail's distal diameter being manufactured at mmc and proximal m/l width being undersized while the final implant's distal diameter being manufactured closer to lmc, which led to the stem trial sitting proud and the final implant subsiding.Additional contributing factor may include user error or over impacting when broaching the humerus or poor bone quality.